Asthma

Question
Posted by: Catherine | 2017/04/11

Q.

White foam occures in my mouth.

I am type 1 diabetic for 40+years. on several medication which I take everyday. Recently I started taking Ventolin and wondered if this could have caused my foaming mouth.

Expert's Reply

A.

Asthma Expert
- 2017/05/05

I am not aware of Ventolin causing foaming in the mouth.



The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.